# SDR AALA201509129008

- Difficulty date: September 10, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 21,172 hours, 8,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS & PAX REPORTING A FOUL ODOR FROM AIR VENTS AT DOOR 2, THEN FIRST CLASS CABIN.  TROUBLE SHOT IAW JC 26L00021001, NO CABIN ODOR NOTED AT THIS TIME.
